# SDR SWAA2021072885930

- Difficulty date: June 18, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS 690 AT LEVEL BL 0 CENTER SECTION ; 2021-287862 / [01] TOOL USED PN: NORTEC 600D; SN: 200048001; DUE DATE: 24FEB22; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [03] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [04] REPLACED SUPPORT ANGLE LOCATED AT BS 690 AT LEVEL BL 0 CENTER SECTION; MATERIAL USED ALUMINUM SHEET 7075T6/0.050 P.O: 2021-139514. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG# 273A9112 SHEET 5 REV B; [05] JOB COMPLETED. CERTIFIED AS RII.
